advertisement
Question
Posted by: Faye | 2010/07/25

Ablout the patch

Hi, I was on the pill for about 10 years... then in Oct 2009, my Doctor suggested I go off for about 6months. Then, in April this year I started using the patch.....and now I find out I''m 5-6wks preggy. Can this happen??? Also, could it be because I was on very strong antibiotics, soon after starting the patch?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

All contraceptives have a small failure rate and antibiotics do interfere with the Pill and patch.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/07/27

All contraceptives have a small failure rate and antibiotics do interfere with the Pill and patch.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement